欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  8 篇文章
     
     
 
Solution Building for Arbitrary System of Linear Inequalities in an Explicit Form

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 1 Page: 1-11
       
 
A Parameter Estimation Model of G-CSF: Mathematical Model of Cyclical Neutropenia

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 1 Page: 12-20
       
 
Computation of the Smith Form for Multivariate Polynomial Matrices Using Maple

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 1 Page: 21-26
       
 
VATdt: Visual Assessment of Cluster Tendency Using Diagonal Tracing

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 1 Page: 27-41
       
 
Heat Generation Effects on MHD Natural Convection Flow along a Vertical Wavy Surface with Variable Thermal Conductivity

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 1 Page: 42-50
       
 
Solving the Interval-Valued Linear Fractional Programming Problem

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 1 Page: 51-55
       
 
An Improved Kriging Interpolation Technique Based on SVM and Its Recovery Experiment in Oceanic Missing Data

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 1 Page: 56-60
       
 
Examination of a Special Function Defined by an Integral

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 1 Page: 61-64